ADVIL LIQUI-GELS Ressources

Application Information

This drug has been submitted to the FDA under the reference 020402/001.

Names and composition

"ADVIL LIQUI-GELS" is the commercial name of a drug composed of IBUPROFEN.

Answered questions

Is 6 advil liqui-gels too much?
I am 16 years old, I'm 5'0 and I weigh 115 pounds. I took 4 advil liqui-gels 2 hours ago, then just took two more.. Is that too much, or will I be fine? Asked by Geri Bruegman 6 months ago.

You will probably be ok for now, but I would not take any more advil for at least 12 hours, unless you have a doctor's order to do so. Taking too much Advil/ibubrofen can result in stomach upset...if you do this a lot, you can damage your liver. Call someone if you start feeling tipsy...I hope you get well soon. Answered by Theola Arnzen 6 months ago.

Advil Liqui Gel Answered by Ingrid Tucknott 6 months ago.

This Site Might Help You. RE: Is 6 advil liqui-gels too much? I am 16 years old, I'm 5'0 and I weigh 115 pounds. I took 4 advil liqui-gels 2 hours ago, then just took two more.. Is that too much, or will I be fine? Answered by Renay Truncellito 6 months ago.

You'll be fine, I get headaches VERY often and at times have taken around 6 too, sometimes more within a 2 hour period. I'm not saying it's healthy but it's not gonna kill you. Answered by Mauro Bykowski 6 months ago.

O_O!! y-you probably shouldn't take so many in such a short ammount of time! You MIGHT get a stomach ache, im not sure, i've never swallowed so many in one setting before.... but you shouldn't dooooo thaaat! D: no no! Answered by Maurita Rodero 6 months ago.

I want to take five liquid gels is that ok Answered by Nicol Spearin 6 months ago.

you should be fine. But dont take any more, it might make your stomach sick. If you are taking them for pain (which you should be if your taking 6, young one) i would wait till tomorrow to take anymore. So, stop for now. Answered by Merlene Lappas 6 months ago.


My dog ingested some Advil Liqui-Gels + Multi-Vitamins?
She's a small Pit x Boxer mix, 40lbs... It's 2am. And there's no way to get her to a vet right now.... Should we be concerned? She seems find but I know that Advil is SO toxic and we have no clue how much she got exactly, maybe a couple of Liqui-Gels. Asked by Christie Lakeman 6 months ago.

Advil actually is occasionally used for dogs in very carefully calculated doses... the difference between a safe dose and a potentially toxic dose is not much, and if your dog ate two capsules that amounts to two and a half times the upper limit which would be prescribed. You need to check your multi-vitamin label, as well. If the product you have contains iron, there is the possibility of iron toxicity if she ate enough of those, as well. I agree that you should make the dog vomit immediately (hydrogen peroxide is quickest) and also call poison control. The Advil will dissolve quickly, and enter her system quickly. If too long a period of time has passed, she may require additional treatment. If poison control responds that it is important that your dog be seen now, I suggest you do whatever is necessary to make that happen. Answered by Felica Polinsky 6 months ago.

We had a boxer and he ate a whole bottle of advil liquid gels before we of rid of him. My 3 pitbulls have eaten some advil and allergy pills before and as long ad she didn't eat a lot like a whole bottle our vet said she would be fine but just to be sure u might want to call it vet in the morning to ask her what to do but keep an eye on ur dog tonight and it might have the runs I no our dog did but every dog is different Answered by Alpha Blasco 6 months ago.

I think the Boxer will be fine. Advil is not too bad I heard. I think in the am you will be happy and your advil will be on a secure shelf. I am truly sorry for your worry, if my dog, a lab, was in that situation I would be frantic. Keep cool, it will be ok. Answered by Alise Zubia 6 months ago.

Call the emergency vet. If they say to bring her in, find a way. Call a cab. Call a friend or relative. Something. Anything. Answered by Sarina Higginson 6 months ago.

Take them with water. If you chew then you're going to have an unpleasant surprise. They are very bitter. Answered by Gwenda Conroy 6 months ago.

no...OTC drugs such as advil arent really that potent. Answered by Kara Snare 6 months ago.


Can you put Advil Liqui-Gels on your skin?
I'm a dancer, and my toes get infected and injured a lot because of pointe. I do wear extra padding (like toe tape, Pinky Pads, Big Tips, etc.) but, as every dancer knows, you can't have too much padding or you can't feel the floor. So there are some injuries that I just can't avoid. I have been... Asked by Debbi Feenan 6 months ago.

I'm a dancer, and my toes get infected and injured a lot because of pointe. I do wear extra padding (like toe tape, Pinky Pads, Big Tips, etc.) but, as every dancer knows, you can't have too much padding or you can't feel the floor. So there are some injuries that I just can't avoid. I have been told that you can use Advil Liqui-Gels to stop the pain in a specific area on your skin (like a toe). I just wanted to clarify if you could do this...will it harm me? If it's okay, do I pour all of the pill's contents onto my toe? Or should I only pour a certain amount? Answered by Leda Dongo 6 months ago.

Whoever told you that needs a biochemistry lesson. Ibuprofen (the active ingredient in Advil) is only effective once it is digested and absorbed into the body. It will not soak through your skin and numb your nerves/pain. It's not going to hurt you, it just won't be of an advantage to you. You CAN buy topical pain relief creams at any pharmacy, or something like Ambesol that is made to relieve the pain of inflamed teeth, would work much more effectively. I can relate to the pain, I danced competitively for years, and as a result of repeatedly breaking and taping my small toes, they've now permanently healed in such a way that they curl under the toe next to them. The things we do for success I supposed. Answered by Charise Makara 6 months ago.

Topical Advil Answered by Lelia Mcevoy 6 months ago.

Yes, and it kind of numbs the spot too...it also works for zits! Worked on my cystic acne- I used it before i had a wedding to attend, applied in the morning, size reduced dramatically. I don't think you should always use it of course but for emergencies I use it all the time. But i put it on cuts and scrapes sometimes too, i feel like it helps numb it! Answered by Edward Millender 6 months ago.

It has no negative effects when applied directly to skin. the only problem is the pain killer isn't absorbed as easily via skin contact compared to ingested, so using too much won't be a problem for you. Answered by Adele Jentry 6 months ago.

Take them with water. If you chew then you're going to have an unpleasant surprise. They are very bitter. Answered by Maryln Schweiss 6 months ago.


Advil liqui gels?
Just wondering if advil liqui gels are basicly the same as the origina advil. im out of advil, so are the liqui gels ok for me Asked by Jerome Debonis 6 months ago.

Yes they work the same. they just go down differently thats all. :] Answered by Terrell Karnish 6 months ago.

Take them with water. If you chew then you're going to have an unpleasant surprise. They are very bitter. Answered by Glynda Tarka 6 months ago.

Yes, they work the same. I prefer the LiquiGels more because (to me) they seem to work faster. Answered by Marry Nyberg 6 months ago.


And again i ask how many advil liqui gels does it take to overdose and die?
For a school project over teen suiside so dont give me that y do u want to kill yourself bla bla bla.... okay so how many would it take? and what happends to your body during the od process? and how does the body react? and feel? Asked by Maryln Coutre 6 months ago.

here's a thought... why not try actually reading the label on a box of advil to figure out the active ingredients, and then looking up that active ingredient online? you don't want people to judge you, but, you expect others to just hand you the information you need for a science project without saying a word about WHY you are demanding the information, or passing judgment on you for asking the question? Wow... thanks for the laugh... Sorry Bucko, you'll have to do your own leg work on this one. get off the counch and DO SOMETHING for yourself for a change. Answered by Gerardo Guest 6 months ago.

Take them with water. If you chew then you're going to have an unpleasant surprise. They are very bitter. Answered by Vicente Turk 6 months ago.


Can I take Nyquil Cold and Flu in the evening if i took Advil Liqui-Gels this morning?
I took two advil liqui-gels at about noon today and its not about 6:35 pm. headache is gone but im feeling like i have a cold. coughing, runny nose, sneezing and congestion. last time i had a cold i took nyquil and it worked well. i just want to make sure its safe to take this now since i took some advil earlier in... Asked by Tawanna Iddings 6 months ago.

I took two advil liqui-gels at about noon today and its not about 6:35 pm. headache is gone but im feeling like i have a cold. coughing, runny nose, sneezing and congestion. last time i had a cold i took nyquil and it worked well. i just want to make sure its safe to take this now since i took some advil earlier in the day. Answered by Gerardo Crickenberger 6 months ago.

Yes, Advil is ibuprofen and the ingredient in Nyquil is acetaminophen, plus the medicines for cough, and sneezing and all that.My only warning is not to take it then try to drive or anything like that. I would take it lay back with some warm soup or tea and relax..... Sorry you are sick! Answered by Jenine Sowerby 6 months ago.

Most cold medicines only last for around four to six hours, so you should be fine. Sometimes when a cold is bad enough you need to combine meds anyway. You can alternate taking something with ibuprofen and something with acetaminophen as long as you wait at least two to three hours between doses. The body metabolizes these medicines differently, so as long as you are not doubling up on the active ingredients you will be ok. Answered by Myesha Bellerdine 6 months ago.

As long as it has been 6 hours, yes you can take nyquil. Hope you feel better. Answered by Roosevelt Winzer 6 months ago.

Take them with water. If you chew then you're going to have an unpleasant surprise. They are very bitter. Answered by Ines Gipple 6 months ago.

YES YOU CAN ITS BEEN WELL OVER 4 HOURS RIGHT. THEN YES YOU CAN. Answered by Danille Worman 6 months ago.


What would happen if you..?
drank the liquid in the advil liqui-gels? Asked by Terry Benish 6 months ago.

It depends on how many your talking about. If you took the recomended dosage and just drank the liquid instead of swallowing the pills whole it would do what Advil is suppost to, fix your headache or whatever. It would taste pretty gross though. If you took to much it could damage your liver. Answered by Aurore Reach 6 months ago.

The same thing that would happen if you swallowed those liqui-gels whole. Answered by Coletta Cockerill 6 months ago.

u can get high or drunk if you drink to many in one night Answered by Beryl Stumpo 6 months ago.

-S T O P don't drink --anything other than WATER., Answered by Elisha Pagliari 6 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
020402/001 ADVIL LIQUI-GELS IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
017463/002 MOTRIN IBUPROFEN TABLET/ORAL 400MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/004 MOTRIN IBUPROFEN TABLET/ORAL 600MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/003 MOTRIN IBUPROFEN TABLET/ORAL 300MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
017463/005 MOTRIN IBUPROFEN TABLET/ORAL 800MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
018197/001 IBU IBUPROFEN TABLET/ORAL 400MG
018197/002 RUFEN IBUPROFEN TABLET/ORAL 600MG
019012/003 MOTRIN IB IBUPROFEN TABLET/ORAL 200MG
019012/004 MOTRIN MIGRAINE PAIN IBUPROFEN TABLET/ORAL 200MG
018989/001 ADVIL IBUPROFEN TABLET/ORAL 200MG
019012/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
019012/002 NUPRIN IBUPROFEN TABLET/ORAL 200MG
019784/001 IBU IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
019833/002 CHILDREN'S ADVIL IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
019842/001 MOTRIN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
020135/001 MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020135/002 MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
020267/002 JUNIOR STRENGTH ADVIL IBUPROFEN TABLET/ORAL 100MG
020402/001 ADVIL LIQUI-GELS IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
020402/002 ADVIL MIGRAINE LIQUI-GELS IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
020418/001 MOTRIN IBUPROFEN TABLET/ORAL 100MG
020476/001 MOTRIN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
020516/001 CHILDREN'S MOTRIN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020589/001 CHILDREN'S ADVIL IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020589/002 CHILDREN'S ADVIL-FLAVORED IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
020601/001 CHILDREN'S MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020603/001 CHILDREN'S MOTRIN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
020602/001 JUNIOR STRENGTH MOTRIN IBUPROFEN TABLET/ORAL 100MG
020601/003 JUNIOR STRENGTH MOTRIN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
020812/001 PEDIATRIC ADVIL IBUPROFEN SUSPENSION/DROPS/ORAL 100MG per 2.5ML
020944/001 CHILDREN'S ADVIL IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
020944/002 JUNIOR STRENGTH ADVIL IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
021472/001 MIDOL LIQUID GELS IBUPROFEN CAPSULE/ORAL 200MG
021604/001 CHILDREN'S ELIXSURE IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
022348/002 CALDOLOR IBUPROFEN SOLUTION/INTRAVENOUS 800MG per 8ML (100MG per ML)
022348/001 CALDOLOR IBUPROFEN SOLUTION/INTRAVENOUS 400MG per 4ML (100MG per ML)
070038/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070041/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070045/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070057/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070080/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070079/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070088/001 IBU IBUPROFEN TABLET/ORAL 600MG
070083/001 IBU IBUPROFEN TABLET/ORAL 400MG
070081/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070099/001 IBU IBUPROFEN TABLET/ORAL 600MG
070328/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
070329/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070330/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070437/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070436/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070435/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070475/001 MEDIPREN IBUPROFEN TABLET/ORAL 200MG
070469/001 IBUPROHM IBUPROFEN TABLET/ORAL 400MG
070481/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070476/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070493/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070556/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070591/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
070626/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
070629/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070630/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070736/003 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070709/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070733/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070745/001 IBU IBUPROFEN TABLET/ORAL 800MG
070736/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
070736/002 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
070818/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
070908/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
070985/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071001/001 MIDOL IBUPROFEN TABLET/ORAL 200MG
071002/001 MIDOL IBUPROFEN CAPSULE/ORAL 200MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
070986/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071027/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071028/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071030/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071029/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071058/001 IBU-TAB IBUPROFEN TABLET/ORAL 400MG
071059/001 IBU-TAB IBUPROFEN TABLET/ORAL 600MG
071065/001 ACHES-N-PAIN IBUPROFEN TABLET/ORAL 200MG
071057/001 IBU-TAB 200 IBUPROFEN TABLET/ORAL 200MG
071125/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071124/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071122/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071123/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071154/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071163/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071144/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071145/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071146/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071214/001 IBUPROHM IBUPROFEN TABLET/ORAL 200MG
071215/001 MEDIPREN IBUPROFEN TABLET/ORAL 200MG
071231/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071229/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071232/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071230/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071267/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071265/001 PROFEN IBUPROFEN TABLET/ORAL 200MG
071268/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071264/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071266/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071268/002 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071268/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071335/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071334/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071333/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071338/001 IBUPROFEN IBUPROFEN TABLET/ORAL 300MG
071462/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071448/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071547/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071575/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071639/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071664/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071668/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071667/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
071666/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071644/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
071732/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071735/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071765/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071773/001 IBUPRIN IBUPROFEN TABLET/ORAL 200MG
071769/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071807/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071870/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071905/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
071911/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071935/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071938/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
071965/001 IBU-TAB IBUPROFEN TABLET/ORAL 800MG
071964/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072036/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
071999/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072004/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072035/001 NUPRIN IBUPROFEN TABLET/ORAL 200MG
072040/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072097/001 CAP-PROFEN IBUPROFEN TABLET/ORAL 200MG
072064/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
072065/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
072098/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072095/001 TAB-PROFEN IBUPROFEN TABLET/ORAL 200MG
072096/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072137/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072169/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072199/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072299/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072300/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
072249/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072901/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
072903/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073019/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073141/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
073343/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
073344/001 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
073345/001 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
073691/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074525/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074533/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074782/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL 200MG
074916/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
074931/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
074937/001 CHILDREN'S IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
074978/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
075010/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075139/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075217/001 IBUPROFEN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
075367/001 JUNIOR STRENGTH IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
075661/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
075682/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
075682/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
075682/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
075995/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
076112/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
076112/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
076112/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
076117/001 IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
076359/001 IBUPROFEN IBUPROFEN TABLET, CHEWABLE/ORAL 50MG
076359/002 IBUPROFEN IBUPROFEN TABLET, CHEWABLE/ORAL 100MG
076460/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
076741/001 IBUPROFEN IBUPROFEN TABLET/ORAL 100MG
076925/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
077114/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
077114/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
077114/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
077338/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
077349/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
078132/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078132/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078132/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078329/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078329/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078329/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078558/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
078558/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
078558/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
078682/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
079058/001 IBUPROFEN IBUPROFEN SUSPENSION/DROPS/ORAL 40MG per ML
079129/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
079174/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
079205/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
079233/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
090796/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
090796/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
090796/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
091237/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091239/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091355/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
091625/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
091625/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
091625/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
200457/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
202300/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
202312/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
202413/003 IBUPROFEN IBUPROFEN TABLET/ORAL 800MG
202413/001 IBUPROFEN IBUPROFEN TABLET/ORAL 400MG
202413/002 IBUPROFEN IBUPROFEN TABLET/ORAL 600MG
203599/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
205647/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
206568/001 IBUPROFEN IBUPROFEN CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT
207052/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
207095/001 IBUPROFEN IBUPROFEN TABLET/ORAL 200MG
209204/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML
209207/001 IBUPROFEN IBUPROFEN SUSPENSION/ORAL 100MG per 5ML

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved